# SDR HNAA070028

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700518001
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBOARD AND OUTBOARD WING REAR SPAR CABLES (UPPER AND LOWER) WORN TO LIMITS.  LEFT WING INBOARD AND OUTBOARD AILERON CABLES UPPER AND LOWER REMOVED AND REPLACED PER SRM 27-12-00.
